MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision Novi?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1140
Medical Device Problem Codes Wireless Communication Problem (3283); Intermittent Energy Output (4025)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient experienced intermittent therapy, difficulties communicating and pain at the implantable pulse generator (ipg) implant site.The patient subsequently underwent a procedure wherein the ipg was replaced.The location of the device is unknown.The patient did well postoperatively.
 
Additional Manufacturer Narrative
Section b3 date of event and d6b approximated based on the date the manufacturer became aware of the event.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
Precision Novi?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50791823
Report Number3006630150-2026-06816
Device Sequence Number9416089
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)180312(10)18967244
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2018
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number18967244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown